i have been on ovcon-35, im just ending my 3rd month. i was really nervous to go on it cuz i had never been on the pill before and was afraid of gaining weight and any other side effects like blood clots or something.
the first month i thought i was going to hate it. i started it the first day of my period, then my period was normal then went away for a few days and came back really light for awhile, then i started another regular period on the inactive pills. im not sure if any of that could have been cuz of me taking EC pills about a week before i started the pill though.
the second month was fine, no break through bleeding and i started my period on like the second or third inactive pill. it was so short and light.
now in the 3rd month, everythings still good. started my period about the same time. its a little heavier this month though.
i havent gained any weight. i did noticed though that i was about around 4 lbs lighter than usual. for awhile i thought it was makin me depressed feeling but i dont think it was the pill i think its other things going on in my life.
i really like it and want to stay on it...but for some reason my insurance doesnt cover it so ill probably have to change